MathSciNet Relay Station
MathSciNet bibliographic data
MR2120276 37L60 (35C15 35Q51 74J35)
English, J. M.; Pego, R. L. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1763–1768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement